MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD
Model Number 4549
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of system revision due to infection.The patient was treated with intravenous antibiotics.No additional adverse patient effects were reported.The lv lead was explanted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19356182
Report Number2124215-2024-30765
Device Sequence Number15038408
Product Code LWP
UDI-Device Identifier00802526420399
UDI-Public00802526420399
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2015
Device Model Number4549
Device Catalogue Number4549
Device Lot Number184945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale